# SDR AWXA9500576

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Assy
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - DURING ROUTINE MAINTENANCE CEHCK, FOUND EMERGENCY EXIT LIGHT ASSEMBLY INOPERATIVE AT L2 DOOR.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY, OPS CHECK GOOD.  (M)
